Table of Contents
ISRN Geometry
Volume 2011, Article ID 423798, 11 pages
http://dx.doi.org/10.5402/2011/423798
Research Article

Conharmonic Curvature Tensor on 𝑁 ( 𝐾 ) -Contact Metric Manifolds

1Madanpur K. A. Vidyalaya (H.S.), Vill and PO, Madanpur, Nadia 741245, India
2Department of Pure Mathematics, University of Calcutta, 35 Ballygunge Circular Road, Kol 700019, India
3Department of Mathematics, Faculty of Sciences, Mazandaran University, P.O. Box 47416-1467, Babolsar, Iran

Received 9 April 2011; Accepted 3 June 2011

Academic Editors: A. Belhaj, S. Hervik, and A. A. Ungar

Copyright © 2011 Sujit Ghosh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Ahsan, Tensor Analysis with Applications, Anamaya Publishers, New Delhi, India, 2008.
  2. Y. Ishii, “On conharmonic transformations,” The Tensor Society. Tensor. New Series, vol. 7, pp. 73–80, 1957. View at Google Scholar · View at Zentralblatt MATH
  3. D. B. Abdussattar, “On conharmonic transformations in general relativity,” Bulletin of the Calcutta Mathematical Society, vol. 41, pp. 409–416, 1966. View at Google Scholar
  4. S. A. Siddiqui and Z. Ahsan, “Conharmonic curvature tensor and the space-time of general relativity,” Differential Geometry - Dynamical Systems, vol. 12, pp. 213–220, 2010. View at Google Scholar
  5. C. Özgür, “On ϕ-conformally flat Lorentzian para-Sasakian manifolds,” Radovi Matematički, vol. 12, no. 1, pp. 99–106, 2003. View at Google Scholar · View at Zentralblatt MATH
  6. Z. Guo, “Conformally symmetric K-contact manifolds,” Chinese Quarterly Journal of Mathematics, vol. 7, no. 1, pp. 5–10, 1992. View at Google Scholar
  7. G. Zhen, J. L. Cabrerizo, L. M. Fernández, and M. Fernández, “On ξ-conformally flat contact metric manifolds,” Indian Journal of Pure and Applied Mathematics, vol. 28, no. 6, pp. 725–734, 1997. View at Google Scholar
  8. J. L. Cabrerizo, L. M. Fernández, M. Fernández, and Z. Guo, “The structure of a class of K-contact manifolds,” Acta Mathematica Hungarica, vol. 82, no. 4, pp. 331–340, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. K. Dwibedi, L. M. Fernández, and M. M. Tripathi, “The structure of some classes of contact metric manifolds,” The Georgian Mathematical Journal, vol. 16, no. 2, pp. 295–304, 2009. View at Google Scholar
  10. M. M. Tripathi and M. K. Dwivedi, “The structure of some classes of K-contact manifolds,” Indian Academy of Sciences. Proceedings. Mathematical Sciences, vol. 118, no. 3, pp. 371–379, 2008. View at Publisher · View at Google Scholar
  11. C. Özgür, “Hypersurfaces satisfying some curvature conditions in the semi-Euclidean space,” Chaos, Solitons and Fractals, vol. 39, no. 5, pp. 2457–2464, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. D. E. Blair, Contact Manifolds in Riemannian Geometry, Lecture Notes in Mathematics, Vol. 509, Springer, Berlin, Germany, 1976.
  13. D. E. Blair, Riemannian geometry of contact and symplectic manifolds, vol. 203 of Progress in Mathematics, Birkhäuser Boston Inc., Boston, MA, 2002.
  14. J.-B. Jun, I. B. Kim, and U. K. Kim, “On 3—dimensional almost contact metric manifolds,” Kyungpook Mathematical Journal, vol. 34, no. 2, pp. 293–301, 1994. View at Google Scholar
  15. D. E. Blair, “Two remarks on contact metric structures,” The Tohoku Mathematical Journal. Second Series, vol. 29, no. 3, pp. 319–324, 1977. View at Google Scholar · View at Zentralblatt MATH
  16. S. Sasaki, Lecture Notes on Almost Contact Manifolds, Tohoku University, Tokyo, Japan, 1965.
  17. D. E. Blair, T. Koufogiorgos, and B. J. Papantoniou, “Contact metric manifolds satisfying a nullity condition,” Israel Journal of Mathematics, vol. 91, no. 1–3, pp. 189–214, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. Tanno, “Ricci curvatures of contact Riemannian manifolds,” The Tohoku Mathematical Journal. Second Series, vol. 40, no. 3, pp. 441–448, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. D. E. Blair, J.-S. Kim, and M. M. Tripathi, “On the concircular curvature tensor of a contact metric manifold,” Journal of the Korean Mathematical Society, vol. 42, no. 5, pp. 883–892, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. E. Boeckx, “A full classification of contact metric (k, μ)-spaces,” Illinois Journal of Mathematics, vol. 44, no. 1, pp. 212–219, 2000. View at Google Scholar
  21. C. Baikoussis and T. Koufogiorgos, “On a type of contact manifolds,” Journal of Geometry, vol. 46, no. 1-2, pp. 1–9, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. Kon, “Invariant submanifolds in Sasakian manifolds,” Mathematische Annalen, vol. 219, no. 3, pp. 277–290, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH